Facebook Pixel
EmpowHER Guest

At 37, I had a total hysterectomy. I only took my estrogen for a few months before I stopped, they seemed to be making me moody. I have had no issues since, it's been about 8 months since I went off it. Is there a down side to not taking my estrogen?

By Anonymous May 2, 2012 - 10:58am
Rate This

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!